# SDR USAR2014F00117

- Difficulty date: June 24, 2014
- Submitted: June 24, 2014
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600505
- Aircraft time: 7,432 hours, 8,463 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 7,432 hours, 8,463 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK 55-10-01-290, "HORIZONTAL STABILIZER RIB LOCATION BORE SCOPE INSPECTION", CRACKS WERE FOUND TO THE RIBS.  "LT HORIZONTAL STABILIZER, FS 521, SS18.6 HAS 1 CRACK, FS 521" SS 27.9 HAS 1 CRACK, FS 527" SS27.9 HAS 1 CRACK, FS 521, "SS37.2 HAS 1 CRACK, FS 533" SS 27.9 HAS 1 CRACK, FS 527" SS27.9 HAS 1 CRACK, FS 521 "SS 47.9 HAS 1 CRACK, FS 527 "SS18.6 HAS 1 CRACK, FS 521" SS47.9 HAS 1 CRACK-RT HORIZ STAB FS 521 "SS 9.3 HAS 1 CRACK, 521" SS 18.6 HAS 1 CRACK, FS 521 "SS 27.9 HAS 1 CRACK, FS 521 "SS 27.9 HAS 2 CRACK, FS 527 ¬SS 27.9 HAS 1 CRACK, FS 537 "SS 27.9 HAS 1 CRACK, HAS 1 CRACK FS 521" SS47.9
